# SDR 99FDEA00201

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FUEL CELL (NR 2 TANK) BULGED WEB AND POPPED FASTENERS UPPER CHORD BS 870.  REMOVED AND REPLACED PER EA 7-5710-43038A, DATED 5/24/99.
